# SDR HALA0000293

- Difficulty date: September 17, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N135AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- System (JASC): 2731 · Elevator Tab Control System
- Part: Housing
- Condition: Cracked
- Location: Interlock Fuse
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HNL - FLT 25 - ON TOUCHDOWN, FLAIR CAUTION LIGHT APPEARED AND LOSS OF HYD FLUID BECAME EVIDENT.  BOTH PUMP PRESS LOW LIGHTS ILLUMINATED.  NR 3 HYD PRESS OBSERVED AT ZERO, AND NR 3 HYD QTY OBSERVED AT ZERO.  NR 2 BRAKE SYSTEM AT 3000 PSI.  SYSTEM 3 HYD PUMPS TURNED OF.  AIRCRAFT LANDED WITH NORMAL FLIGHT CONTROL OPERATIONS.  FOUND BOGIE TRIM CONTROL INTERLOCK FUSE HOUSING CRACKED.  REMOVED AND REPLACED VALVE PER MM 32-31-06.  FILTERS CHECKED, SYSTEM FILLED, GROUND RUN AND OPS CHECK NR 3 HYD SYSTEM GOOD.  (M)
